# SDR BAGA2023122000023

- Difficulty date: December 20, 2022
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001926
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING.  #6 EMERGENCY LIGHT POWER SUPPLY NOT FUNCTIONING CORRECTLY. REPLACED BATTERY.
